# SDR 2006UALA00341

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLG IS CORRODED BS 947 LBL 4-20, WL 208.  REPAIRED WITH ANGLE (REF MM 53-10-95-801) REPAIR #VII.  TREATED, PRIMED AND PAINTED.  INSTALLED NESTED ANGLE.
